# SDR 2012F00061

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: General aviation
- Aircraft: N651B
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 41,976 hours, 45,905 cycles
- Engine: Ge CT75A2
- Engine time: 32,612 hours, 33,458 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 7275030503
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH THE NR 2 ENGINE EXPERIENCED AN AUTOCOARSON PROBLEM AND A PERCAUTIONARY SHUTDOWN WAS PERFORMED.
